# SDR DALA1012550709

- Difficulty date: June 6, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 962 hours, 98 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH ENG ANTI-ICE SWITCHES IN AUTORECEIVED ANTI-ICE ENG RT EICAS MESSAGE. CHECKLIST COMPLIED WITH.  REPLACED ANTI-ICE VALVE IAW AMM. CKS GOOD. MPN INSTALLED 73030-810502-3.
